# SDR DALA2024052905623

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 87,267 hours, 28,966 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5647 MAIN DOOR L2 DOES NOT ARMED. CORRECTIVE ACTION: OPS CHECK DOOR AND PROX SWITCH CLEANED - REF B757 AMM 52-11. (5960208)
